| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in lens vial.Visual inspection found a haptic piece missing.Claim # (b)(4).
Event or Problem Description
A 13.2mm micl implantable collamer lens, -14.5 diopter, was returned with a piece of haptic missing.Additional information has been requested but none has been forthcoming, if additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Work order search: no similar complaints were reported for units within the same lot.(b)(4).